# SDR DHLA201000018

- Difficulty date: June 8, 2010
- Submitted: June 8, 2010
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73
- Aircraft serial: 46091
- Aircraft time: 91,487 hours, 25,503 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 5708458505
- Part serial: VHL125902
- Condition: Inoperative
- Location: Emergency Light
- Part time: 1,720 hours, 694 cycles
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT DISARM LIGHT INOP.  R & R EMERGENCY BATTERY PACK ASSY IAW MM 33-50-0.  OPS CK NORMAL.  ACFT WAS GROUNDED.
